Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Skin rashes behind legs, water related, pimple like boils. Using diprosone. Causes?

hi my daughter has had arash on the back of her leg for awhile now we have seen diffrernt doctors one throught it was water related and his treatment worked for a while but nothing has got rid of it the cream we are using is Diprosone it is a red rash there is no pattern it is behind one knee it only ever comes up on the back of her legs from the back of the knee to her bum and only sometimes it may appear on the inside of her arms but only now and again she has now also started to get pimple things i have tryed to pop one but couldnt ??
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
the cream is cause of pimples
it look like fungal inectio

you atart with antifungal griseofulvin/tebinafine depending on age
take tab fexofenaine 120 mgm daily
aply candid ointment and candid powdwe
do for long tiome 4 to 6 week
Answered: Sun, 24 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor